Smoothing Cusp Singularities of Small Length.
Mathematische Annalen, Tome 263 (1983), pp. 185-212
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
smoothable cusp singularities, Hilbert modular groups, configurations of rational surfaces
@article{MAN_1983__263_163738,
author = {Rick Miranda and Robert Friedman},
title = {Smoothing {Cusp} {Singularities} of {Small} {Length.}},
journal = {Mathematische Annalen},
pages = {185--212},
year = {1983},
volume = {263},
zbl = {0488.14006},
url = {http://geodesic.mathdoc.fr/item/MAN_1983__263_163738/}
}
Rick Miranda; Robert Friedman. Smoothing Cusp Singularities of Small Length.. Mathematische Annalen, Tome 263 (1983), pp. 185-212. http://geodesic.mathdoc.fr/item/MAN_1983__263_163738/